JPGN reports · 2026
Acneiform eruption associated with Janus kinase inhibitors in pediatric inflammatory bowel disease: Case series and clinical management guidance.
СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Tran Tina H, Park Daniel, Ahmad Regina-Celeste, Goel Malika, Verstraete Sofia, Ali Sabina
Аннотация
Janus kinase inhibitors (JAKi) are increasingly used for refractory inflammatory bowel disease (IBD) in pediatric patients but are associated with significant dermatologic adverse effects. Acneiform eruptions have been reported in up to 30% of adults, with a greater incidence suspected in adolescents. We performed a retrospective review of 66 pediatric IBD patients treated with JAKi at UCSF Benioff Children's Hospitals (2022-2025), including 41 on upadacitinib and 25 on tofacitinib. Eight patients (12.1%) developed new-onset or worsening moderate to severe acne requiring dermatology referral for management; rates were higher with upadacitinib (6/41, 14.6%) than tofacitinib (2/25, 8.0%). Acne onset was early (median 3.5 weeks) and predominantly inflammatory. Four patients required JAKi discontinuation, and two developed acne fulminans requiring hospitalization. Management often required systemic therapy and multidisciplinary care. These findings highlight the need for anticipatory counseling, early recognition, and prompt dermatologic involvement to reduce morbidity and support continuation of effective IBD therapy.